I took zoloft 2 years ago and eventually was weaned off of it... now I have been diagnosed with accute stress disorder and now im back on zoloft... I was given 100 mg and was told to take 50 mg and if I crash increase to 100mg... the whole time I've been experiencing insomnia (sleeping 2-3 hours a night), hot flashes, and just a gross feeling inside as well as high/low mood changes... I am currently waking up every in the morning and need to place a freezer pack on my neck cause I feel like im on fire, then I need to be under a blanket as soon as do that so I end up 1/2 cold 1/2 hot, then I take a coolish shower... which btw I am so a hot shower person so this is odd to me..Also today was experienced a rapid heart beat and would take xanax at that point which evened me out... just wondering if I should be concerned or will this pass?
14 Apr 2012
Hello fadedsunshine. The rapid heart beat as well as the hot flashes are not common, normal side effects. I suggest you get a hold of your doctor and explain whats happening. This (my own opinion) is serious and dangerous. Its not the norm to have to take a benzodiazepine to bring down a heart rythmn. Be well, regards pledge
16 Apr 2012
I have been on zoloft successfully for over 6 years now and the
only side effects I had were insomnia and anxiety which went
away after a couple of weeks. I have not heard of hot flashes
with it - I agree that you need to check with your doctor. I
hope you find relief soon,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using Zoloft for a week (50 mg) and it is the first time I have used prescription drugs. I am suffering from mild depression and I am ...
2 answers • 16 Nov 2010
I understand Metoprolol slows your heart rate down and 1 of the side effects can be depression. Can this be counter productive when using Zoloft? ...
2 answers • 24 Jun 2011
my friend takes zoloft and has been takin it for years and i waz wondering could some of the physical issues be a side effect from it like hard to ...
2 answers • 24 Nov 2011
Hi there, I'm 35 and this is my first experience with antidepressants. I took zoloft 50mg for 3 weeks against depression. Because of the sexual ...
2 answers • 26 Oct 2012
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
... to 50mg after day 7 but can do it earlier to speed up the process considers my side effect are not bad? Ive read a lot of bad stories of side ...
1 answer • 4 Jun 2014